# SDR 2021FA0000013

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: General aviation
- Aircraft: N517K
- Make and model: Beech B300C
- Aircraft serial: FM65
- Aircraft time: 714 hours, 635 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Relay
- Part number: M57571021
- Condition: Failed
- Location: Fuel Panel
- Part time: 714 hours, 635 cycles
- Component: Fuel Panel, Beech
- Component part number: M57571021
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, W
- Precautionary procedure: H

## Discrepancy

FUEL SYSTEM INDICATION FOR MAIN/AUX/ER GOES THRU K1 RELAY PN M5757/1-021 BEHIND FUEL PANEL.  NEW RELAY SAME PART NUMBER ARE BEING SOLD WITH AN INCORRECT DRAWING OF CONTACTS, POSSIBLY INTERNALLY MISWIRED OR BOTH.  UPON INSTALLING NEW CIRCUIT BREAKERS IMMEDIATELY POPPED.  THINKING THE TECHNICIAN MADE A MISTAKE WE REPLACED IT WITH THE SAME RESULT WIRED BY THE MANUFACTURERS WIRING DIAGRAMS.  THE NEW RELAY WAS INSTALLED AND PAYING EXTREME ATTENTION TO WIRING WAS WIRED, PER BEECH DRAWINGS.  SYSTEM DID NOT FUNCTIONS ONCE AGAIN.  AFTER CLOSE EXAMINATION THE DIAGRAM ON THE BACK OF THE RELAY SHOWED A DISTINCT DIFFERENCE MAKING THE MASTER PIN CONNECT TO THE WRONG POINT (CORRECT WAS X1 FOR BLUE MARKER, NEW RELAY HAS POINT X2) COMPLETELY OPPOSITE THEREBY RENDERING THE SYSTEM INOPERABLE.
